# SDR AALA201810021007

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 98,576 hours, 15,826 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300336
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 38,  BS 1219.   REPAIRED THE STRINGER IAW SRM 53-00-03-2R-2, AND EA285161.
